# SDR SIMA200613002

- Difficulty date: May 8, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- System (JASC): 2611 · Smoke Detection
- Part: Lavatory
- Condition: Warning Light
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3665 - TUL - LAVATORY SMOKE DETECTOR LIGHT AND FAINT SMELL IN GALLEY AREA.  TROUBLESHOT IAW EMB 145 FIM 21-20-00-810-801.  COULD NOT DUPLICATE.  A/C OK FOR SERVICE.  PERFORMED ENGINE RUNS AND LEAK CHECK.  (M)
